English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotic Behavior of the Two-Stream Instability

Biskamp, D., & Chodura, R. (1973). Asymptotic Behavior of the Two-Stream Instability. Physics of Fluids, 16, 6, 888-892.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-B12D-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0028-B12E-8
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Biskamp, D.1, Author              
Chodura, R.2, Author              
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              
2Experimental Plasma Physics 1 (E1), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856295              

Content

show

Details

show
hide
Language(s):
 Dates: 1973
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Fluids
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 16, 6 Sequence Number: - Start / End Page: 888 - 892 Identifier: -